Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1131 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586906
Beyn W-J, Selle S, Thümmler V (2008)
Freezing multipulses and multifronts.
SIAM Journal on Applied Dynamical Systems 7(2): 577-608.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587740
Beyn W-J, Piskarev S (2008)
Shadowing for discrete approximations of abstract parabolic equations.
Discrete and Continuous Dynamical Systems-Series B 10(1): 19-42.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587387
Beyn W-J, Hüls T, Samtenschnieder M-C (2008)
On r-periodic orbits of k-periodic maps.
Journal of Difference Equations and Applications 14(8): 865-887.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587847
Haydys A (2008)
Nonlinear dirac operator and quaternionic analysis.
Communications in Mathematical Physics 281(1): 251-261.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592093
Haydys A (2008)
HyperKähler and quaternionic Kähler manifolds with S-1-symmetries.
Journal of Geometry and Physics 58(3): 293-306.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
Lau E (2008)
Displays and formal p-divisible groups.
INVENTIONES MATHEMATICAE 171(3): 617-628.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934344 OA
Herr S (2008)
A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations.
Proceedings of the American Mathematical Society 136(8): 2881-2886.
PUB | DOI | Download (ext.) | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934349
Grünrock A, Herr S (2008)
Low Regularity Local Well-Posedness of the Derivative Nonlinear Schrödinger Equation with Periodic Initial Data.
SIAM Journal on Mathematical Analysis 39(6): 1890-1920.
PUB | DOI | WoS | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636468
Ahlswede R, Aydinian H (2008)
On diagnosability of large multiprocessor networks.
Discrete Applied Mathematics 156(18): 3464-3474.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587884
Aydinian H (2008)
Levon H. Khachatrian 1954-2002 - Obituary.
Discrete Applied Mathematics 156(9): 1346-1347.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592906
Ahlswede R, Aydinian H (2008)
Error control codes for parallel asymmetric channels.
IEEE Transactions on Information Theory 54(2): 831-836.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630813
Hendrix R, Gawor A, Vences M, Ziegler T (2008)
The tadpole of the Narrow-mouthed Frog Microhyla fissipes from Vietnam (Anura : Microhylidae).
ZOOTAXA (1675): 67-68.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634941
Bernik V, Götze F, Kukso O (2008)
Lower bounds for the number of integral polynomials with given order of discriminants.
ACTA ARITHMETICA 133(4): 375-390.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586998
Kondratiev Y, Pechersky E, Pirogov S (2008)
Markov process of muscle motors.
NONLINEARITY 21(8): 1929-1936.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586993
Kondratiev Y, Kutoviy OV, Lytvynovd EW (2008)
Diffusion approximation for equilibrium Kawasaki dynamics in continuum.
STOCHASTIC PROCESSES AND THEIR APPLICATIONS 118(7): 1278-1299.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587535
Kondratiev Y, Minlos R, Zhizhina E (2008)
Self-organizing birth-and-death stochastic systems in continuum.
REVIEWS IN MATHEMATICAL PHYSICS 20(4): 451-492.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587154
Kondratiev Y, Kutoviy O, Pirogov S (2008)
Correlation functions and invariant measures in continuous contact model.
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 11(2): 231-258.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587382
Kondratiev Y, Kutoviy O, Minlos R (2008)
On non-equilibrium stochastic dynamics for interacting particle systems in continuum.
JOURNAL OF FUNCTIONAL ANALYSIS 255(1): 200-227.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586911
Kargol A, Kondratiev Y, Kozitsky Y (2008)
Phase transitions and quantum stabilization in quantum anharmonic crystals.
REVIEWS IN MATHEMATICAL PHYSICS 20(5): 529-595.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586678
Hoffmann W (2008)
Geometric estimates for the trace formula.
ANNALS OF GLOBAL ANALYSIS AND GEOMETRY 34(3): 233-261.
PUB | DOI | WoS
 

Filter und Suchbegriffe

type=journal_article

year=2008

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung